How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42272
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

have taken considerable keyflex prescription over past few

This answer was rated:

have taken considerable keyflex prescription over past few weeks.....have found out I had a penicillan sensativity & after a "misread" of problem...diagnosed as bursitus of elbow.....
(was urick acid build up)was taken off Keyflex..prescription was:
july 31, 2013....2 caps 500 mg...3x's dayfor 2 weeks...then 1 caps.per day..500 mgs,
4x's a day for 2 weeks...
For the past 3 days over Labor Day weekend have gotten whitcoated tongue...lousy taste of food. Feeling dehydrated, mouth dry...and drinking lots of water. Will be going to Dr. this week...blood test..... Im a 77 yr old male...some hypertension...quinapril....lasix...5mg
pregnstone..slight .arthritis......very nervous about "coated tongue"...pancreatic cancer?
liver problem? Without being too hyper about this..(.that's what being 77 does)..MY
Hello, this is Dr. David. I have read your question and I'm ready to help.

I can understand you are nervous about coated tongue.

if you are on steroids like prednisone, this can caues increase risks to have a fungal thrush infeciton on the tongue which is a thick white coating which can be scraped off of the tongue.

the keflex wouldn't be causing this fungal infection. keflex usually doesn't cause dehydration. I don't think you are having a pancreatic problem or pancreatic cancer.

lasix can cause you to be dehydrated since it causes you to pee out excessive water.

see your doctor and get your tongue examined to see if you have a fungal thrush infection on the tongue from the prednisone steroid.

you can always get blood amylase and lipase levels to check on your pancreas, but I would bet these are most likely normal

let me know if you have other questions.
Dr. David and other Medical Specialists are ready to help you

Related Medical Questions